# SDR GLBA2001230

- Difficulty date: November 18, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 11,659 hours, 15,143 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Part number: AYLF206
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BLEED AIR FAILURE.  INSPECTED REPAIRED EVA TUBING AND REPLACED GASKET ON OVER TEMP SENSOR.  OPS CHECKED SYSTEM SATISFACTORY.
